MathSciNet Relay Station
MathSciNet bibliographic data
MR1483688 (98j:11041) 11G05 (11Y35)
Fermigier, Stéfane Une courbe elliptique définie sur $\bold Q$ de rang $\geq 22$. (French) [An elliptic curve defined over $\bold Q$ of rank $\geq 22$] Acta Arith. 82 (1997), no. 4, 359–363.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement